You are here

Arnóczki Tímea

Arnóczki Tímea

Arnóczki Tímea
Name: Arnóczki Tímea
Other profiles: MTMT

Publication list

Uploaded publications:
4
Publications in DEA:
4
OA:
1
Date range:
2018-2024
2024
  1. Arnóczki, T., Nyul, G.: On a conjecture concerning the minimal index of pure quartic fields.
    Publ. Math. Debr. 104 (3-4), 471-478, 2024.
    Journal metrics:
    Q3 Mathematics (miscellaneous) (2023)
  2. Arnóczki, T., Nyul, G.: On restricted r-Stirling numbers, also known as r-Bessel numbers.
    Australas. J. Combin. 89 (1), 49-60, 2024.
    Journal metrics:
    Q3 Discrete Mathematics and Combinatorics (2023)
2020
  1. Arnóczki, T., Nyul, G.: Minimal index of bicyclic biquadratic number fields.
    Rocky Mt. J. Math. 50 (1), 1-8, 2020.
    Journal metrics:
    Q3 Mathematics (miscellaneous)
2018
  1. Arnóczki, T.: Elements with prime and small indices in bicyclic biquadratic number fields.
    Period. Math. Hung. 77 (1), 83-93, 2018.
    Journal metrics:
    Q2 Mathematics (miscellaneous)
updated: 2024-07-14, 02:02

SCImago quartiles of
scientific journal articles

Number of scientific articles: 4
Q2 1 (25%)
Q3 3 (75%)
-
OK

SCImago subject areas and categories

Mathematics (4)
Mathematics (miscellaneous) (3)
Discrete Mathematics and Combinatorics (1)

Genre chart

Year chart

Language chart